# SDR DALA2023010300028

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,146 hours, 21,904 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ACCESS PANEL 532DZ, A CRACK WAS FOUND.  THE ACCESS PANEL WAS REPAIRED IAW ERA 604797-14 REV ORIG, AND ERA 604797-14 PRI REV 1.
